# SDR VTZA200500143

- Difficulty date: August 8, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Scavange Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

LT ENG OIL PRESSURE WARNING, PRESS FLUXUATION IN FLIGHT DOWN TO 19-22 PSI  IN-FLIGHT ENGINE SHUTDOWN.  C SUMP SCAVENGE LINES LEAKING - REPLACED LINES,OIL FILTER, INSPECTED CHIP DETECTOR.
